# SDR ASOA2012092402266

- Difficulty date: August 29, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 24,821 hours, 17,198 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: SH670319961
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL CORRODED. EVALUATED SERVICE DOOR SILL AND FOUND DAMAGE TO BE OUT OF LIMITS IAW SRM 53-21-23-101-002-A01.  REMOVED SERVICE DOOR SILL ANGLE, MOUNTING ANGLE IAW SRM 51-42-06-001-001-A01.  INSTALLED NEW ANGLE ALL WORK DONE IAW SRM 51-42-06-001-001-A01.
